# SDR CA020114007

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Part time: 20,751 hours, 21,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHAFING DAMAGE FOUND ON LT & RT FLAP INBD TORQUE TUBES & HYD LINES.THIS PROBLEM WAS FOUND ON INSPECTION OF UPPER FUSELAGE AREA BEHIND WING CENTRE SECTION LT & RT STA: YW42.000.
